Facebook Pixel

Plan b side effects or implantation bleeding

By March 28, 2016 - 1:54am
Rate This

I had sex on the 20 w my ex on the last day of my period and took the plan b on the 23 and then had sex the next night w my secret lover and then at like 6 pm I started lightly bleeding a brown and took the plan b pill around 9:30 again and I'm still bleeding it's now the 28th and today I peed a weird stringy looking thing with a lil blood on it?????

Add a Comment4 Comments

HERWriter Guide

Hi Melissa99

Your discharge and bleeding is likely a side effect of taking Plan B. This is a common side effect. Plan B is up to 95% effective when taken correctly but since you took it twice in a week, you may experience extra bleeding or other side effects like nausea or stomach pain.

Your next period may be anywhere from the next week to four weeks. This irregularity is again, a side effect of Plan B but even more so having taken it twice within a few days.

If you don't get your period in the next month you can test for pregnancy. We cannot give you any dates as to when this bleeding will stop or when your next period will occur.

We have a lot more information for you here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


March 28, 2016 - 7:37am
(reply to Susan Cody)

I had sex at 7pm and the condom broke so i took plan b the next day at 1pm, its now 11pm and I'm already feeling nauseous and have a headache. No spotting. Is it normal to feel side effects within 10 hours of taking the pill?

September 6, 2016 - 8:49pm
HERWriter Guide (reply to Cathyrose)

Hi Cathrose!

There is no real "normal" when it comes to side effects to essentially, yes, it's likely normal.


September 7, 2016 - 6:02am
(reply to Susan Cody)

Thank you Susan!! I have been experiencing cramps and stuff and I have just been so worried!

March 28, 2016 - 9:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!